# SDR R7MA0000562

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 709013001105
- Condition: Separated
- Location: M/R Blade
- Part time: 1,489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE TIP CAP TRAILNG EDGE SEPARATING.  (X)
